Composition: Cetirizine Dihydrochloride 5mg+ Paracetamol IP 325mg + Phenylephrine 5mg
Mode of Action: Cetirizine is an antiallergic which blocks histamine (a chemical messenger) to relieve allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Cetirizine is an antiallergic. Paracetamol is an analgesic and antipyretic. Phenylephrine is a decongestant.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.
Packing: 1x10 Blister
Warning: Taking more than daily dose of Paracetamol may cause serious liver damage or allergic reaction (swelling of the face , mouth and throat, diffuculti in breathing itching and rash.)